# SDR CA980707030

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Shifted
- Location: Compressor
- Part time: 7,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD ENGAGE ON START, BUT ENGINE WOULD NOT ROTATE.  STARTER WAS REMOVED AND IT WAS FOUND THE NG WOULD NOT ROTATE.  ENGINE WAS SPLIT AT THE C-FLANGE AND THE N1 WHEEL WOULD NOT ROTATE AND A LOUD GRINDING SOUND WAS HEARD COMING FROM THE COMPRESSOR SECTION.  THE ENGINE WAS RETURNED TO PRATT FOR INVESTIGATION.  IT IS BELIEVED THE 3RD STAGE COMPRESSOR BLADES HAD SHIFTED CAUSING THE COMPRESSOR TO LOCK-UP.  PART TC:  583.
